# SDR DU4R2006479

- Difficulty date: May 17, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 47,714 hours, 38,523 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SIDE HAS A CRACK IN L/E SKIN AT LT SIDE OF APU INLET, NEXT TO ACCESS COVER.  STOP DRILLED CRACK IAW DC-9/MD-80 SRM 55-05 FIG 3.  FABRICATED AND INSTALLED REPAIR DOUBLER 3-3/8" BY 3-1/2" FROM 2024-T3 .063 IAW DC-9/MD-80 SRM 51-10-3 AND 55-05 FIG 3.
